Aa
A
A
A
Close
Dermatology Community
53.6k Members
1161803 tn?1262892733

Don't Know What To Do #2

I am a 19 year male and over a year ago i had unprotected sex with a girl ( which includes oral sex ) and shortly after like a day i got a really bad and annoying rash on my upper lip i went and saw my doctor and he told me it was a yeast infection and gave me a cream to put on my lip. The rash went away after using the cream for a while but as soon as it did both my top and bottem lip became really dry peeling and cracking everyday and they still do to this day i have been checked for STD's and that has been ruled out as well as aids and herps. Now not only do I suffer from the dry cracked and peeling lips but extremly bad breath and taste as well as low self-esteam depression, mood sings, irrability and cracks in the corners of my mouth ( but i put the same cream on those and they went away ) i have been seeing doctors frequintly to try and find out what this is but no one has been able to tell me and the last time i went i asked if it was infact a yest infection that i had in my mouth and the doctor looked inside my mouth and said he can't see any sign of it but at the same time he gave me an anti-fungle cream for my penis i really don't know what to do anymore i have lost my social life and i am a afriad to go out and try to date all my so called "Friends" just make fun of me because according to them i have a yeast infection that i gave to someone else and that person told everyone but once again the doctor i went and saw told me i don't. This has been going on for a year and my sanity is really being put to the test.

the only question is do you think it sounds like I do have a yeast infection and maybe the last doctor i went and saw missed it?
2 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
It does not sound like yeast infection because after using antifungals , it is very difficult for yeast infection to persist. A very common cause for bad breath and chapped lips is deficiency of zinc and vit B3.Try taking some multivitamin-multimineral supplements for some days and see if the symptoms persist.

If the symptoms persist then other possibilities have to be probed. These include poor oral hygiene, fungal infections on the tongue or in the mouth area, endocrine disorders like diabetes, hypothyroidism and cushing’s disease, anxiety, hepatic and renal causes and neurologic causes. I sincerely advise you to consult a physician/neurologist and get yourself evaluated for these. The cracking at the end of the lips can be due to angular cheilitis for which I again suggest you to consult an ENT specialist.

I hope it helps. Take care and please do keep us posted on how you are doing.  
1161803 tn?1262892733
See i was told it could be from a Vit B deficiency and i have been taking vit b pills as well as muti vit pill and i still have it, I truely believe it is some kind of fungal infection i have done alot of research over the past year and i came across an all natural way to help fight a fungal infect and it was eating yogert so i have been trying that for about 2 weeks now and it has helped alittle but once again the problem still remains
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions